Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Markov Chains for the RISK Board Game Revisited

Jason A. Osborne
Mathematics Magazine
Vol. 76, No. 2 (Apr., 2003), pp. 129-135
DOI: 10.2307/3219306
Stable URL: http://www.jstor.org/stable/3219306
Page Count: 7
  • Read Online (Free)
  • Download ($16.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Markov Chains for the RISK Board Game Revisited
Preview not available

Page Thumbnails

  • Thumbnail: Page 
129
    129
  • Thumbnail: Page 
130
    130
  • Thumbnail: Page 
131
    131
  • Thumbnail: Page 
132
    132
  • Thumbnail: Page 
133
    133
  • Thumbnail: Page 
134
    134
  • Thumbnail: Page 
135
    135